# SDR HEEA0012859

- Difficulty date: February 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Skrsky S76A
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transmitter
- Part number: 7645001078120
- Condition: Failed
- Location: Eng Oil
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG OIL TRANSMITTER TRANSMITS HIGH OUT OF TOLERANCE.
